# SDR SCNA20200721049

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 62,807 hours, 33,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Apu Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT FROM MSP APU LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY #2 SOURCE OFF LIGHT ILLUMINATING.   DECLARED AN EMERGENCY- AIR RETURN. REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH IAW AMM 49-94-22.  DPI INDICATOR INSPECTED, OIL LEVEL FULL.  OK FOR SERVICE.
